# SDR FDEA201406071346

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300280A
- Part serial: A20374
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT TE WEDGE UPPER SURFACES HAS SEVERAL AREAS WITH MULTIPLE HAIL STRIKES.  R & R NR 6 SLAT ASSEMBLY IAW AMM-27-81-02, ADJUSTMENT TEST GOOD, IAW AMM-27-81-02-4, CAT A MAJOR REPAIR.
